Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 12, No.4 (2019)

  1. Compact and matrix operators on the space $(| A_{f}^{\theta})|_{k}$
    F.Gökçe, G. C. Hazar Güleç
    Abstract | PDF |
  2. Stabilities of various multiplicative inverse functional equations
    B. V. Senthil Kumar, J. M. Rassias, S. Sabarinathan
    Abstract | PDF |
  3. Sufficient conditions for infinite series by absolute $\varphi$-product summable factor
    S. Sonker, A. Munjal
    Abstract | PDF |
  4. Finding hybrid families of special matrix polynomials associated with Sheffer sequences
    G. Yasmin, Sh. A. Wani, H. Islahi
    Abstract | PDF |
  5. Blow up, exponential growth of solution for a reaction-diffusion equation with multiple nonlinearities
    E. Pişkin, F. Ekinci
    Abstract | PDF |
  6. On a fourth order rational difference equation
    R. Abo-Zeid
    Abstract | PDF |
  7. Uniqueness of a differential polynomial and a differential monomial sharing a small function
    H. P. Waghamore, R. Maligi
    Abstract | PDF |
  8. Revisiting Meir-Keeler type fixed operators on Branciari distance space
    A. Fulga and E. Karapinar
    Abstract | PDF |
  9. Some properties of the pseudo-Chebyshev polynomials of half-integer degree
    P. Brandi, P. E. Ricci
    Abstract | PDF |
  10. The Hilali conjecture on product of spaces
    S. Yokura
    Abstract | PDF |
  11. An efficient method for solving nonlinear time-fractional wave-like equations with variable coefficients
    A. Khalouta, A. Kadem
    Abstract | PDF |
  12. Blow-up solutions of a time-fractional diffusion equation with variable exponents
    J. Manimaran, L. Shangerganesh
    Abstract | PDF |
  13. Some new refinement of Hermite-Hadamard type inequalities and their applications
    A. Kashuri, R. Liko, S. S. Dragomir
    Abstract | PDF |
  14. Some properties of q-Bernstein-Durrmeyer operators
    H. Karsli
    Abstract | PDF |
  15. Solution to time fractional non homogeneous first order PDE with non constant coefficients
    A. Aghili
    Abstract | PDF |
  16. A note on the spherical images of W-partially null curves in Minkowski space-time $\mathbb{E}_{1}^{4}$
    Y. Ünlütürk, Z. Karakaş
    Abstract | PDF |
  17. Results on entire and meromorphic functions that share small function with their homogeneous and linear differential polynomials
    S. S. Bhoosnurmath, N. Shilpa, M. Barki
    Abstract | PDF |